Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
14 p, 290.3 KB On the zero-Hopf bifurcation of the Lotka-Volterra systems in R3 / Han, Maoan (Shanghai Normal University. Department of Mathematics (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tian, Yun (Shanghai Normal University. Department of Mathematics (China))
Here we study the Lotka-Volterra systems in R3, i. e. the differential systems of the form dxi/dt = xi(ri - Σ3j=1 aijxj), i = 1, 2, 3. It is known that some of these differential systems can have at least four periodic orbits bifurcating from one of their equilibrium points. [...]
2020 - 10.3390/math8071137
Mathematics, Vol. 8, Issue 7 (July 2020) , art. 1137
2 documentos
2.
11 p, 796.2 KB Algebraic limit cycles bifurcating from algebraic ovals of quadratic centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tian, Yun (Shanghai Normal University. Department of Mathematics)
In the integrability of polynomial differential systems it is well known that the invariant algebraic curves play a relevant role. Here we will see that they can also play an important role with respect to limit cycles. [...]
2018 - 10.1142/S0218127418501456
International Journal of Bifurcation and Chaos, Vol. 28, Issue 11 (December 2018) , art. 1850145  

Vea también: autores con nombres similares
52 Tian, Y.
1 Tian, Yong
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.